# SDR EIAA970024

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Condition: Corroded
- Location: Bs 927
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, AFT CARGO COMPARTMENT, STRINGER 30, SPLICE PLATE IS HEAVILY CORRODED AT STATION 927 AT STRINGER SPLICE PLATE.  REMOVED AND REPLACE STRINGER 30, STATION 927 SPLICE FITTING IAW SRM 51-30-5 AND 51-10-3.  (M)
